Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 359, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 1, 2008, 12:42 AM CDT for Nowata County, Washington County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2008, 12:42 AM CDT (05:42 UTC)
- Expired
- Jun 1, 2008, 1:19 AM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Nowata County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 80 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 6:22 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -289 J/kg
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 010542 SVRTSA OKC105-147-010645- /O.NEW.KTSA.SV.W.0359.080601T0542Z-080601T0645Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1242 AM CDT SUN JUN 1 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN NOWATA COUNTY IN NORTHEAST OKLAHOMA NORTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA * UNTIL 145 AM CDT * AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTHWEST OF WANN...MOVING SOUTHEAST AT 25 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO THE SIZE OF QUARTERS. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WANN...LENAPAH AND DELAWARE. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LAT...LON 3688 9543 3672 9570 3699 9601 3700 9567 TIME...MOT...LOC 0542Z 307DEG 22KT 3702 9593 $$
3 follow-up statements
000 WWUS54 KTSA 010554 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1254 AM CDT SUN JUN 1 2008 OKC105-147-010645- /O.CON.KTSA.SV.W.0359.000000T0000Z-080601T0645Z/ NOWATA OK-WASHINGTON OK- 1254 AM CDT SUN JUN 1 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR WASHINGTON AND NORTHERN NOWATA COUNTIES... AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF WANN...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WANN...LENAPAH AND DELAWARE. LAT...LON 3688 9543 3672 9570 3699 9601 3700 9567 TIME...MOT...LOC 0554Z 307DEG 22KT 3697 9587 $$
000
WWUS54 KTSA 010607
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
107 AM CDT SUN JUN 1 2008
OKC105-147-010645-
/O.CON.KTSA.SV.W.0359.000000T0000Z-080601T0645Z/
NOWATA OK-WASHINGTON OK-
107 AM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR WASHINGTON AND NORTHERN NOWATA COUNTIES...
AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR WANN...MOVING SOUTHEAST AT 21 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WANN...LENAPAH
AND DELAWARE.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3688 9543 3672 9570 3692 9591 3699 9591
3700 9567
TIME...MOT...LOC 0607Z 308DEG 18KT 3696 9583
$$000
WWUS54 KTSA 010619
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT SUN JUN 1 2008
OKC105-147-010628-
/O.CAN.KTSA.SV.W.0359.000000T0000Z-080601T0645Z/
NOWATA OK-WASHINGTON OK-
118 AM CDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND NORTHERN NOWATA
COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
SMALL HAIL AND OCCASSIONAL VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM AS IT TRACKS SOUTHEAST AT 10 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 AM.
LAT...LON 3688 9543 3672 9570 3692 9591 3699 9591
3700 9567
TIME...MOT...LOC 0618Z 308DEG 18KT 3693 9578
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 10:31 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 31, 10:31 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1031 PM CDT SAT MAY 31 2008 .MESOSCALE UPDATE... CAP INDEX NUMBERS AT 10 PM JUMPED TO SHOW A MODERATE TO STRONG CAP FOR SURFACE BASED CONVECTION NOW IN PLACE ACROSS NORTHEAST OKLAHOMA... WITH JUST A LOCAL WEAKNESS IN NORTHERN WASHINTON COUNTY. STORM-RELATIVE AND DEEP-LAYER WINDS REMAIN SUPPORTIVE FOR SUPERCELL STORM MODES IN FAR NORTHEAST OKLAHOMA. THE CELL IN NORTHEAST OSAGE COUNTY IS HEADED TOWARD THE ONLY REMAINING POCKET OF HIGHER LOW-LEVEL CAPE REMAING. GIVEN THIS AND THE STORM-RELATIVE WIND FIELDS...THE TORNADO POTENTIAL WITH THIS CELL IS NOT ZERO AND IT IS BEING MONITORED CLOSELY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08 LONG TERM....99
Hazardous weather outlook, May 31, 11:15 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1115 PM CDT SAT MAY 31 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1115 PM CDT SAT MAY 31 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 1 AM AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. DISCUSSION... A WELL-DEFINED BOUNDARY REMAINS NEARLY STATIONARY ACROSS FAR NORTHEAST OKLAHOMA. PARTS OF NORTHEAST OKLAHOMA THAT ARE ALONG AND JUST NORTH OF THE BOUNDARY WILL REMAIN AT RISK FOR ADDITIONAL CONVECTIVE DEVELOPMENT. THUNDERSTORMS THAT DEVELOP ALONG AND JUST NORTH OF THIS BOUNDARY GIVEN THE LOCALIZED SHEAR ALONG AND JUST NORTH OF THE BOUNDARY...ANY STORM MAY EXHIBIT ROTATION...AND WILL BE CAPABLE OF PRODUCING A BRIEF FUNNEL OR TOUCHDOWN. HENCE...AN LIMITED TORNADO RISK WILL BE MAINTAINED THE REST OF THE EVENING ACROSS PARTS OF NORTHEAST OKLAHOMA. LATE TONIGHT...ONGOING THUNDERSTORMS MAY DEVELOP INTO A COMPLEX AS A SOUTHERLY LOW LEVEL JET INTENSIFIES OVER THE AREA. THESE STORMS WILL THEN MOVE ACROSS NORTHEAST OKLAHOMA LATER THIS EVENING AND INTO NORTHWEST ARKANSAS AFTER MIDNIGHT. THE POTENTIAL EXISTS FOR MORE WIDESPREAD SEVERE WEATHER...MAINLY IN THE FORM OF VERY LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS. ALSO...DUE TO LOCALLY HEAVY RAINFALL OVER NORTHEAST OKLAHOMA THIS MORNING...ANY ADDITIONAL HEAVY RAINFALL WITH THE STORM COMPLEX TONIGHT WILL LEAD TO AN ENHANCED FLASH FLOOD THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTHEAST OKLAHOMA DURING THE EVENING. ADDITIONAL WATCHES ARE POSSIBLE THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE ONGOING STORM COMPLEX WILL CONTINUE TO BRING A WIND AND HAIL THREAT TO FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLY SUNDAY...WITH OUTFLOW BOUNDARIES BRINGING A LIMITED POTENTIAL FOR REDEVELOPMENT IN THE AFTERNOON. THE MAIN THREAT OF THUNDERSTORMS WILL THEN SHIFT NORTH OF THE AREA EARLY NEXT WEEK. LATEST MODEL DATA CONTINUES TO INDICATE A POTENT UPPER LEVEL SYSTEM MOVING OUT OF THE ROCKIES AND INTO THE GREAT PLAINS IN THE THURSDAY AND FRIDAY TIME FRAME. AT THIS TIME...ANOTHER ROUND OF SEVERE WEATHER APPEARS LIKELY. WIND SHEAR PROFILES SUGGEST THE POSSIBILITY OF SOME SIGNIFICANT SEVERE STORMS...CAPABLE OF PRODUCING VERY LARGE HAIL AND LONG TRACKED TORNADOES. EMERGENCY MANAGEMENT PLANNING STATEMENT... ONGOING STORMS EARLY SUNDAY MORNING MAY REQUIRE SPOTTER ACTIVATION TO CONTINUE. ALL INTERESTED PARTIES SHOULD CLOSELY MONITOR LATER FORECASTS AND DISCUSSIONS REGARDING SEVERE WEATHER POTENTIAL FOR LATE NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 31, 8:18 PM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT SAT MAY 31 2008
OKZ055-010215-
WASHINGTON OK-
818 PM CDT SAT MAY 31 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN WASHINGTON
AT 818 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF OCHELATA...MOVING SOUTHEAST AT 17 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...VERA...RAMONA AND OCHELATA.
THIS STORM IS WEAKENING AT THIS TIME...BUT WILL STILL BE CAPABLE OF
PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. RESIDENTS IN SOUTHERN
WASHINGTON COUNTY SHOULD REMAIN ALERT IN CASE THIS SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3659 9582 3651 9582 3650 9582 3643 9582
3644 9600 3662 9601 3662 9600
TIME...MOT...LOC 0118Z 293DEG 15KT 3657 9606Local storm report, May 31, 8:46 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 3 E BURBANK 36.69N 96.68W
05/31/2008 OSAGE OK LAW ENFORCEMENT
BRIEF TOUCHDOWN REPORTED NEAR HIGHWAY 18 AND HIGHWAY 60
JUST EAST OF BURBANK. OCCURRED IN OPEN AREA...NO KNOWN
DAMAGE.
0707 PM TORNADO PAWHUSKA 36.67N 96.34W
05/31/2008 OSAGE OK LAW ENFORCEMENT
BRIEF TOUCHDOWN AT WILLIAMS PARK IN PAWHUSKA. NO DAMAGE
FOUND AT THIS TIME.
&&
SAALocal storm report, May 31, 9:01 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM TSTM WND GST 3 SW ELGIN 36.97N 96.32W
05/31/2008 E70.00 MPH OSAGE OK PUBLIC
MANY BROKEN TREE LIMBS. WIND BLEW IN WINDOWS AT A HOUSE.
HAIL BROKE 2 WINDOWS.
0742 AM HAIL 3 SW ELGIN 36.97N 96.32W
05/31/2008 E1.50 INCH OSAGE OK PUBLIC
COVERED GROUND WITH HAIL UP TO 1.5 INCHES. DESTROYED 60
ACRE WHEAT FIELD AND CORN FIELD.
1208 PM HAIL 1 NW WAINWRIGHT 35.62N 95.58W
05/31/2008 E0.75 INCH MUSKOGEE OK PUBLIC
&&
SAASpecial weather statement, May 31, 10:18 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CDT SAT MAY 31 2008
OKZ054-010400-
OSAGE OK-
1018 PM CDT SAT MAY 31 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE
AT 1018 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15
MILES NORTHWEST OF HULAH...MOVING SOUTHEAST AT 21 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HULAH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3693 9600 3683 9613 3700 9636 3700 9614
TIME...MOT...LOC 0318Z 307DEG 18KT 3701 9627The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:24 PM CDT | Tornado Warning | TSA | Osage | 36 min |
| May 31, 7:26 PM CDT | Tornado Warning | TSA | Osage | 34 min |
| May 31, 7:29 PM CDT | Tornado Warning | TSA | Osage | 32 min |
| May 31, 7:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 26 min |
| May 31, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 57 min |
| May 31, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 38 min |
| Jun 1, 3:11 AM CDT | Special Weather Statement | TSA | Craig | 49 min |
| Jun 1, 3:26 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 34 min |
| Jun 1, 3:50 AM CDT | Special Weather Statement | TSA | Delaware | 40 min |
| Jun 1, 4:12 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 48 min |
| Jun 1, 6:16 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 59 min |
| Jun 1, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 53 min |
| Jun 1, 7:46 AM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Jun 1, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 66 min |
| Jun 1, 8:09 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 66 min |
| Jun 1, 8:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 55 min |
| Jun 1, 9:15 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 45 min |
| Jun 1, 9:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 60 min |
| Jun 1, 9:16 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 32 min |
| Jun 1, 9:33 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner | 51 min |
| Jun 1, 9:54 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 66 min |
| Jun 1, 9:56 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 4 hr |
| Jun 1, 10:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 67 min |
| Jun 1, 10:28 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more | 77 min |
| Jun 1, 10:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee | 55 min |
| Jun 1, 10:51 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more | 3 hr |
| Jun 1, 11:06 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 39 min |
| Jun 1, 11:31 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 59 min |
| Jun 1, 11:58 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Sequoyah | 62 min |
| Jun 1, 12:44 PM CDT | Flash Flood Warning | TSA | LeFlore | 3 hr |
| Jun 1, 2:22 PM CDT | River Flood Warning | TSA | Ottawa | 48 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.